# SDR AU000209

- Difficulty date: February 17, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE3YR2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 31420
- Condition: Damaged
- Location: Fuselage Main St
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FORWARD WING ATTACHMENT FITTING TO FUSELAGE UNDER TENSION.  THE FUSELAGE IN THIS AREA BULGING AND CRACKING.  INTERNAL STRESS DAMAGE AND CRACKING.  CAUSE OF DAMAGE UNKNOWN.
